MathSciNet Relay Station
MathSciNet bibliographic data
MR1309670 (95j:60030) 60E07 (60E10 60F99)
Kozubowski, Tomasz J. The inner characterization of geometric stable laws. Statist. Decisions 12 (1994), no. 3, 307–321.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement